[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.129.96. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
May 1978

Erythema Elevatum Diutinum

Author Affiliations

Brooklyn, NY

Arch Dermatol. 1978;114(5):802-803. doi:10.1001/archderm.1978.01640170096042

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

To the Editor.—  The case of erythema elevatum diutinum that responded to dapsone, which was reported by Fort and Rodman (Archives 113:819-822, 1977) prompts us to report another case, in which lesions of erythema elevatum diutinum were responsive to dapsone and coexisted with other vasculitic lesions that did not respond to dapsone but responded to prednisone.

Report of a Case.—  A 65-year-old man was admitted to the Brooklyn (NY) Veterans Administration Hospital in 1975. He was well until ten months prior to this admission, when he developed rheumatoid arthritis.Fig 1.—Erythema elevatum diutinum lesions on arms.Fig 2.—Erythema elevatum diutinum lesions on palms.Fig 3.—Lesions of vasculitis on legs.One month later, erythematous, infiltrated plaques and nodules developed over the extensor surfaces of the patient's arms, and small petechiae appeared on his anterior legs. The plaques were asymptomatic and increased in size during the next nine months. Ulcers developed on

First Page Preview View Large
First page PDF preview
First page PDF preview
×